Open Access

Algebraic operators, partial isometries, and wild problems


Full Text

Coming Soon.





Article Information

TitleAlgebraic operators, partial isometries, and wild problems
SourceMethods Funct. Anal. Topology, Vol. 3 (1997), no. 1, 28-45
MathSciNet MR1771470
CopyrightThe Author(s) 1997 (CC BY-SA)

Citation Example

Yuri Bespalov, Algebraic operators, partial isometries, and wild problems, Methods Funct. Anal. Topology 3 (1997), no. 1, 28-45.


BibTex

@article {MFAT10,
    AUTHOR = {Bespalov, Yuri},
     TITLE = {Algebraic  operators,  partial  isometries, and  wild  problems},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {3},
      YEAR = {1997},
    NUMBER = {1},
     PAGES = {28-45},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=10},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues